75.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen and aches

3 REPLIES 3
Charls
Member

Re: Tamoxifen and aches

Hi, I’ve been taking tamoxifen for 19 months now. I don’t have any hot flushes or menopausal symptoms, but I have awful pain in my hands, feet and back. Some days it’s unbearable! I’ve mentioned it several times but just been advised to take paracetamol and ibuprofen! I spend most evenings moving a heat pack or hot water bottle around my body to sooth the aches and pains. I’ve recently started experiencing bloating too and just feel so uncomfortable. I just think it’s something we have to put up with sadly x

Charls
Member

Re: Tamoxifen and aches

Hi, I’ve been taking tamoxifen for 19 months now. I don’t have any hot flushes or menopausal symptoms, but I have awful pain in my hands, feet and back. Some days it’s unbearable! I’ve mentioned it several times but just been advised to take paracetamol and ibuprofen! I spend most evenings moving a heat pack or hot water bottle around my body to sooth the aches and pains 🤦‍♀️ I’ve recently started experiencing bloating too and just feel so uncomfortable. I just think it’s something we have to put up with sadly x

Tili
Community Champion

Re: Tamoxifen and aches

Good morning Deltyh,

So pleased to hear the last two years have gone so well for you,  I was just wondering whether your pharmacist has change your brand of Tamoxifen this sometimes makes a huge difference.

I think maybe you should call your team  a have a word with them or maybe the breast cancer nurses on this site would be able to point you in the right direction 

Wishing you well, however get some help as pain can pull you down as you said this has been going on now for a couple of months. Let’s us know how your doing 

biggest hugs Tili 🌈🙏🌈

Delyth Jackson
Member

Tamoxifen and aches

Hi,

I’ve been taking tamoxifen for two years now. I’ve been lucky and been getting on fine with it. But the last couple of months I’ve had more aches and pains especially in my lower back and around my hips! I’m also feeling more bloated and gaining weight around my stomach area. My periods are also all over the place. I’m on day 48 of my cycle and still no period. It’s starting to get me down now. I’m 42 years old. Anyone else experiencing similar symptoms?